# SDR J7SA2014063001

- Difficulty date: June 30, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N439FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45341
- Aircraft time: 6,060 hours, 4,541 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector Loop
- Condition: Out Of Position
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED ICAS FOR RT BLEED AIR LEAK POSTED INFLIGHT.  LANDING & TAXI WERE UNEVENTFUL.   PERFORMED ENGINE RUNS WITH NO LEAKS DETECTED.  FOUND BLEED LOOP TO CONTACT RT H HP BLEED LOOP SHUTOFF VALVE.  VERIFIED LOOP ILLUMINATES DISCREPANCY CAS MESSAGE.  ADJUSTED LOOP AS REQUIRED IN IAW MM 26-12-02.  PERFORMED ENG POWER RUN WITH NO DEFECTS NOTED.
